首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Multiscale behavior of a simple model for stock markets
  • 本地全文:下载
  • 作者:Juan R. Sánchez
  • 期刊名称:Discrete Dynamics in Nature and Society
  • 印刷版ISSN:1026-0226
  • 电子版ISSN:1607-887X
  • 出版年度:2005
  • 卷号:2005
  • 期号:2
  • 页码:111-117
  • DOI:10.1155/DDNS.2005.111
  • 出版社:Hindawi Publishing Corporation
  • 摘要:

    The multiscale behavior of a recently reported model for stock markets is presented. It has been shown that indexes of real-world markets display absolute returns with memory properties on a long-time range, a phenomenon known as cluster volatility. The multiscale characteristics of an index are studied by analyzing the power-law scaling of the volatility correlations which display nonunique scaling exponents. Here such analysis is done on an artificial time series produced by a simple model for stock markets. After comparison, excellent agreements with the multiscale behavior of real-time series are found.

国家哲学社会科学文献中心版权所有